Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Mar 1, 2021, 8:07 PM EST for Greene County, New York. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 8:07 PM EST (01:07 UTC)
- Expired
- Mar 1, 2021, 8:30 PM EST
- In force
- 23 min
- Issued by
- NWS Albany, NY
County Greene County, NY
The radar
The Albany radar (KENX), 37 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
045
WWUS81 KALY 020107
SPSALY
Special Weather Statement
National Weather Service Albany NY
807 PM EST Mon Mar 1 2021
NYZ058-059-063-064-020130-
Western Ulster-Eastern Greene-Western Greene-Eastern Ulster-
807 PM EST Mon Mar 1 2021
...SNOW SHOWERS WILL AFFECT NORTHEASTERN ULSTER AND GREENE
COUNTIES...
At 806 PM EST, snow showers were located along a line extending from
near Coxsackie to Hunter to near Roxbury. Movement was east at 40
mph.
Winds in excess of 40 mph and visibility less than a quarter mile
are possible with these showers. Roads may become snow covered and
slippery.
Locations impacted include...
Hunter, Woodstock, Windham, Prattsville, Lanesville, North-South Lake
Campground, Cairo, Durham, Ashland, Jewett, Centerville, Lexington,
Tannersville, West Settlement, Manorville, North Lexington,
Maplecrest, Shultis Corners, Round Top and Result.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4235 7443 4237 7436 4236 7434 4236 7429
4239 7425 4240 7422 4245 7389 4233 7391
4201 7404 4215 7448 4217 7445 4220 7454
TIME...MOT...LOC 0106Z 290DEG 35KT 4238 7386 4223 7420 4224 7464
$$
DBTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Mar 1, 6:59 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 1, 6:59 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
659 PM EST Mon Mar 1 2021
.UPDATE...
Watching upstream trends on radar, observations and NY Mesonet
as snow showers/squalls were fasting approaching as short wave
was tracking east-southeast across the St Lawrence Valley. The
core of the strongest winds will be in the region shortly and
per HRRR/NAM3km seems the window is open til about 03Z for the
max wind potential as H925-850 magnitudes of at or better than
50kts are expected. In fact, VWP from our 88D shows a steady
descent within the atmosphere in the 50kt winds (currently near
5k feet). So main update was to sky coverage per satellite
observations with a period of clearing across Berks and
Litchfield County, winds and gusts along with snow
showers/squalls.
&&
.SYNOPSIS...
Turning much colder tonight along with strong to damaging
wind gusts occurring. Scattered snow showers along with a few
embedded heavier squalls are possible this evening. The combination
of the winds and cold temperatures will result in dangerous wind
chills overnight into Tuesday morning, especially in the higher
terrain. The blustery and cold conditions will persist into Tuesday..
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
High Wind Warning in effect for the Mohawk and Schoharie
Valleys, northern Catskills, Helderbergs and the Capital
District through 1 PM Tuesday...
Wind Advisory in effect for the rest of the area through 1 PM
Tuesday...
Wind Chill Advisory in effect for the western/southern
Adirondacks, western Mohawk Valley, Schoharie County, eastern
Catskills, southern Green Mountains and Berkshires from late
this evening through much of Tuesday morning...
Forecast remains on track. The region will be impacted by the
passage of an Arctic front. Much colder air will be ushered on
very strong and gusty winds tonight. Temperatures will tumble
with lows all the down into the single digits with below zero
values across the southern Adirondacks and higher terrain of the
southern Green Mountains and teens in the mid-Hudson Valley.
Already brisk and gusty westerly winds with winds becoming
stronger with the passage of the Arctic boundary. Winds will
shift more to the northwest with sustained speeds increasing to
20 to 30 mph. Deeper mixing with result in stronger gusts of 50
to 60 mph across the area. The strongest winds will occur
tonight into early Tuesday morning.
The combination of the winds and much cold temperatures will
result in dangerous wind chills overnight especially in the
higher terrain. Frostbite on exposed skin in as little as 30
minutes.
This evening scattered snow showers will occur across the area
with a few embedded heavier squalls are possible resulting in
a sharp reductions in visibility along with roadways becoming
slippery. This combined with dropping temperatures increases
the risk of untreated surfaces becoming slippery.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Higher pressure builds in at surface Tuesday however pressure
gradient across the region remains tight so strong and gusty
winds will persist. They will begin to weaken during the
afternoon and most notably in the evening. Despite sunshine it
will be a cold day with highs mainly in the 20s with teens in
the southern Adirondacks and higher terrain of the southern
Green Mountains and around freezing in the mid-Hudson Valley.
Ridging will try to build in aloft however another northern
stream short wave will be on the approach suppressing it. This
next system will be much weaker and will dampen as it moves
through. Not nearly as cold Tuesday night, near seasonable
levels, in the teens and lower 20s. Temperatures are expected
to bounced back up to above normal Wednesday, 30s and 40s, with
any snow showers limited to mainly the higher higher terrain to
the northwest.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Generally, a rather minimal impact period of weather across the
region as we remain within the northwest flow regime which will keep
temperatures on the cooler side and low probabilities of snow
showers (mainly across the higher terrain).
A backdoor cold frontal boundary is expected to slide southward
Thursday with mainly some clouds but a notable wind shift and a drop
in the dewpoints. Could be a snow shower across the highest
terrain. As H850 temperatures fall back well into the negative
teens, look for highs into the 20s and 30s and overnight lows into
the teens and 20s (which is near normal for the start of March).
Friday, another boundary approaches from the north with some
increase in baroclinicity and moisture wrapping in around upper low
over the Canadian Maritimes. So some additional cloud coverage,
mainly north of I90, as some potential for Lake Ontario seeder-
feeder to commence and bring some snow showers across the higher
terrain and western Mohawk Valley. A little cooler on Friday with
mainly 20s to lower 30s for Capital Region and through the mid-
Hudson Valley and southern Litchfield County.
The weekend, combination of some boundaries drifting southward with
a digging upper trough across the northeast and mid-Atlantic to keep
our weather a bit unsettled with small chances of snow showers.
Again, minimal impacts are anticipated at this time with
temperatures averaging below normal.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A strong arctic cold front will arrive shortly with snow
showers or even some brief snow squalls possible. During any
snow squalls or strong snow showers, MVFR or brief IFR ceilings
and visibilities may be possible. Due to low confidence of the
exact placement of any snow squalls, we continued with the
previous excellent forecasts to only show MVFR conditions in
the TEMPO group through this evening.
Winds might be a little lull at the moment, however, a shift to
the west-northwest and become very strong through the remainder
of the evening and overnight period. Sustained winds will range
15 to 25kts with gusts to 30 to 45kts. The strongest wind gusts
are expected at ALB and PSF where brief gusts up to 50kts
cannot be ruled out during this evening. After 05Z, strong
winds will continue with sustained winds 12 to 22kts and gusts
to 30-40kts possible through 10-12 UTC. After 12 UTC, winds will
gradually weaken through the end of the TAF period.
Outlook...
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...SHSN.
Thursday: Low Operational Impact. Breezy. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
&&
.HYDROLOGY...
No hydrologic issues are expected through the upcoming week.
Some melting and sublimation of the snowpack in the valleys is
expected during the day time over the next several days with the
exception of Tuesday as much colder air returns with sub-freezing
temperatures expected to linger into Wednesday morning. River
forecasts show minor up and down changes in river flows due to
the diurnal freeze/thaw cycle. River ice is not expected to
break up over the next several days.
Mainly dry weather is expected for the remainder of the week,
with below normal temperatures.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 1 PM EST Tuesday for CTZ001-013.
NY...Wind Advisory until 1 PM EST Tuesday for NYZ032-033-041>043-
054-059>061-063>066-082>084.
Wind Chill Advisory from midnight tonight to 11 AM EST Tuesday
for NYZ038-047-058-063.
High Wind Warning until 1 PM EST Tuesday for NYZ038>040-
047>053-058.
Wind Chill Advisory from 11 PM this evening to 11 AM EST
Tuesday for NYZ032-033-042-082.
MA...Wind Advisory until 1 PM EST Tuesday for MAZ001-025.
Wind Chill Advisory from midnight tonight to 11 AM EST Tuesday
for MAZ001-025.
VT...Wind Advisory until 1 PM EST Tuesday for VTZ013>015.
Wind Chill Advisory from 11 PM this evening to 11 AM EST
Tuesday for VTZ013-014.
&&
UPDATE...BGM
SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...BGM
AVIATION...BGM/Speciale
HYDROLOGY...NWS Staff
www.weather.gov/albanyHazardous weather outlook, Mar 1, 7:09 PM EST, 58 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 709 PM EST Mon Mar 1 2021 CTZ001-013-NYZ041-043-054-059>061-064>066-083-084-VTZ015-021200- Northern Litchfield-Southern Litchfield-Northern Saratoga- Northern Washington-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington- Eastern Windham- 709 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for northwestern Connecticut, the Lake George Saratoga Region, Taconics and mid Hudson Valley of eastern New York, and eastern Windham County of southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. MAZ001-025-NYZ063-021200- Northern Berkshire-Southern Berkshire-Western Ulster- 709 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for western Massachusetts and western Ulster County of east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. NYZ039-040-048>053-021200- Southern Fulton-Montgomery-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer- 709 PM EST Mon Mar 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for the Mohawk and Schoharie Valleys, northern Catskills, Helderbergs and the Capital District of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. NYZ038-047-058-021200- Southern Herkimer-Schoharie-Western Greene- 709 PM EST Mon Mar 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for southern Herkimer, Schoharie and western Greene Counties of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. NYZ032-033-042-082-VTZ013-014-021200- Northern Herkimer-Hamilton-Northern Warren-Northern Fulton- Bennington-Western Windham- 709 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for the western and southern Adirondacks of eastern New York and the southern Green Mountains of Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York.
In the hours before
Special weather statement, Mar 1, 7:05 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albany NY
705 PM EST Mon Mar 1 2021
NYZ039>041-048>050-082-020030-
Southern Fulton-Eastern Schenectady-Northern Fulton-Western
Schenectady-Montgomery-Southern Saratoga-Northern Saratoga-
705 PM EST Mon Mar 1 2021
...A SNOW SHOWER WILL AFFECT SCHENECTADY...SOUTHERN FULTON...
SOUTHWESTERN SARATOGA AND MONTGOMERY COUNTIES...
At 704 PM EST, a snow shower was located near Fonda, moving east at
55 mph.
Winds in excess of 30 mph and visibility less than half a mile are
possible with this squall.
Locations impacted include...
Schenectady, Rotterdam, Saratoga Springs, Amsterdam, Gloversville,
Johnstown, Scotia, Canajoharie, Fonda, Glenville, Duanesburg,
Ballston Spa, Fort Plain, Ephratah, Broadalbin, Hagaman, Mayfield,
Fort Johnson, Galway and Cranberry Creek.
This includes the following highways...
Interstate 88 between exits 24 and 25.
Interstate 90 between exits 25a and 29.
Interstate 890 between exits 1a and 4c.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4319 7457 4311 7380 4275 7397 4274 7407
4293 7468
TIME...MOT...LOC 0004Z 289DEG 48KT 4297 7443
DBTLocal storm report, Mar 1, 7:14 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
714 PM EST MON MAR 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM NON-TSTM WND DMG 1 SW MANCHESTER 43.15N 73.09W
03/01/2021 BENNINGTON VT DEPT OF HIGHWAYS
A TREE AND WIRES WERE DOWNED ON ROUTE 7A NORTH OF
MCCOOEY DRIVE BLOCKING MOST OF THE ROAD
&&
EVENT NUMBER ALY2102886
DBTSpecial weather statement, Mar 1, 7:23 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Albany NY
723 PM EST Mon Mar 1 2021
NYZ038>040-047>049-051-052-058-020115-
Southern Fulton-Eastern Albany-Eastern Schenectady-Western
Greene-Schoharie-Southern Herkimer-Western
Schenectady-Montgomery-Western Albany-
723 PM EST Mon Mar 1 2021
...SNOW SHOWERS WILL AFFECT SOUTHWESTERN SCHENECTADY...WESTERN
ALBANY...SCHOHARIE...SOUTHERN HERKIMER AND MONTGOMERY COUNTIES...
At 722 PM EST, scattered snow showers were ongoing in the Mohawk and
Schoharie Valleys and the Helderbergs.
Winds in excess of 40 mph and visibilities less than half a mile are
possible with these showers. Roads may become snow covered and
slippery.
Locations impacted include...
Ilion, Herkimer, Little Falls, Cobleskill, Canajoharie, Jefferson,
Duanesburg, Westerlo, Berne, Mohawk, Frankfort, Fort Plain, St.
Johnsville, Altamont, Middleburgh, Gilboa, Summit, Schoharie,
Richmondville and West Winfield.
This includes the following highways...
Interstate 88 between exits 20 and 24.
Interstate 90 between exits 29 and 30.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4320 7509 4273 7392 4243 7403 4235 7445
4242 7462 4252 7471 4262 7463 4274 7467
4283 7465 4290 7488 4282 7491 4291 7510
4286 7514 4286 7521 4305 7522
TIME...MOT...LOC 0022Z 289DEG 49KT 4259 7433
DBTSpecial weather statement, Mar 1, 7:28 PM EST, 39 minutes before
Special Weather Statement National Weather Service Albany NY 728 PM EST Mon Mar 1 2021 NYZ039>041-043-048>050-052>054-083-084-020115- Southern Fulton-Eastern Albany-Western Rensselaer-Eastern Schenectady-Northern Washington-Eastern Rensselaer-Western Schenectady-Montgomery-Southern Washington-Southeast Warren-Southern Saratoga-Northern Saratoga- 728 PM EST Mon Mar 1 2021 ...SNOW SHOWERS WILL AFFECT SCHENECTADY...SOUTHEASTERN WARREN... NORTHEASTERN ALBANY...SARATOGA...SOUTHERN WASHINGTON...SOUTHEASTERN MONTGOMERY AND NORTHERN RENSSELAER COUNTIES... At 726 PM EST, snow showers were located along a line extending from near Lake Luzerne-Hadley to near Scotia. Movement was east at 50 mph. Winds in excess of 40 mph and visibilities less than half a mile are possible with these showers. Roads could become snow covered and slippery. Locations impacted include... Schenectady, Troy, Clifton Park, Rotterdam, Saratoga Springs, Amsterdam, Cohoes, Glens Falls, Watervliet, Scotia, Hudson Falls, Mechanicville, Hoosick Falls, Salem, Latham, Glenville, Niskayuna, Ballston Spa, Fort Edward and Green Island. This includes the following highways... Interstate 88 near exit 25. Interstate 90 between exits 25a and 26. Interstate 890 between exits 1a and 8. Interstate 87 between exits 5 and 7, and between exits 8A and 20. Interstate 787 between exits 8 and 9. Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads. Slow down and allow extra time when traveling. LAT...LON 4264 7331 4282 7424 4336 7396 4340 7325 TIME...MOT...LOC 0026Z 269DEG 44KT 4331 7380 4281 7400 DBT
Special weather statement, Mar 1, 7:41 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
741 PM EST Mon Mar 1 2021
NYZ032-033-020130-
Northern Herkimer-Hamilton-
741 PM EST Mon Mar 1 2021
...SNOW SHOWERS WILL AFFECT NORTHWESTERN HAMILTON AND NORTHERN
HERKIMER COUNTIES...
At 740 PM EST, snow showers were located along a line extending from
near Piercefield to near Star Lake to 11 miles east of Carthage.
Movement was east at 50 mph.
Winds in excess of 30 mph and visibilities less than half a mile are
possible with these showers. Roads may become snow covered and
slippery.
Locations impacted include...
Inlet, Blue Mountain Lake, Lake Eaton Campground, Brown Tract Pond
Campground, Big Moose, Lake Durant Campground, Eighth Lake
Campground, Eagle Bay, Forked Lake Public Campground, Raquette Lake,
Golden Beach Campground, Long Lake, Eagle Nest, Little Rapids, Beaver
River, Quaker Beach, Deerland, Sabattis, Partlow and Robinwood.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4397 7425 4392 7434 4385 7426 4368 7465
4384 7514 4410 7517 4405 7505 4412 7428
TIME...MOT...LOC 0040Z 288DEG 45KT 4427 7456 4415 7499 4398 7538
DBTSpecial weather statement, Mar 1, 8:07 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
807 PM EST Mon Mar 1 2021
NYZ058-059-063-064-020130-
Western Ulster-Eastern Greene-Western Greene-Eastern Ulster-
807 PM EST Mon Mar 1 2021
...SNOW SHOWERS WILL AFFECT NORTHEASTERN ULSTER AND GREENE
COUNTIES...
At 806 PM EST, snow showers were located along a line extending from
near Coxsackie to Hunter to near Roxbury. Movement was east at 40
mph.
Winds in excess of 40 mph and visibility less than a quarter mile
are possible with these showers. Roads may become snow covered and
slippery.
Locations impacted include...
Hunter, Woodstock, Windham, Prattsville, Lanesville, North-South Lake
Campground, Cairo, Durham, Ashland, Jewett, Centerville, Lexington,
Tannersville, West Settlement, Manorville, North Lexington,
Maplecrest, Shultis Corners, Round Top and Result.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4235 7443 4237 7436 4236 7434 4236 7429
4239 7425 4240 7422 4245 7389 4233 7391
4201 7404 4215 7448 4217 7445 4220 7454
TIME...MOT...LOC 0106Z 290DEG 35KT 4238 7386 4223 7420 4224 7464
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:05 PM EST | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schenectady | 25 min |
| Mar 1, 7:23 PM EST | Special Weather Statement | ALY | Albany, Montgomery, Schoharie | 52 min |
| Mar 1, 7:28 PM EST | Special Weather Statement | ALY | Rensselaer, Saratoga, Schenectady, Washington | 47 min |
| Mar 1, 7:41 PM EST | Special Weather Statement | ALY | Hamilton | 49 min |
| Mar 1, 8:12 PM EST | Special Weather Statement | ALY | Albany, Rensselaer, Schenectady, Schoharie | 48 min |
| Mar 1, 8:32 PM EST | Special Weather Statement | ALY | Hamilton, Herkimer, Warren | 43 min |
| Mar 1, 8:40 PM EST | Special Weather Statement | ALY | Columbia, Greene | 50 min |
| Mar 1, 9:42 PM EST | Special Weather Statement | ALY | Hamilton, Herkimer | 33 min |
| Mar 1, 10:17 PM EST | Special Weather Statement | ALY | Greene | 58 min |
| Mar 1, 11:20 PM EST | Special Weather Statement | ALY | Greene | 55 min |
| Mar 1, 8:20 PM EST | Special Weather Statement | ALY | Bennington, Windham | 40 min |
| Mar 1, 10:31 PM EST | Special Weather Statement | ALY | Windham | 59 min |
| Mar 2, 12:28 AM EST | Special Weather Statement | ALY | Bennington | 47 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.